# SDR AALA201705249016

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 12,614 hours, 2,025 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE256001
- Part serial: FR8549
- Condition: Low Pressure
- Location: R4 Door
- Part time: 12,614 hours, 2,025 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST DAMPER NEEDS SERVICING.  SERVICED THE R4 DOOR ASSIST DAMPER.
